# SDR ABXA20130827556

- Difficulty date: August 27, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30032
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY STRINGER 35R JUST FWD OF BS 1263 WAS CORRODED.  R & R CORRODED STRINGER FROM BS 1254 TO 1259 IAW SRM 53-00-03.   ACFT WAS GROUNDED.
